# SDR SWAA2015122147298

- Difficulty date: December 17, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 58,292 hours, 33,848 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD BS 1016, CRACKED AT STRINGER 23L.  REPAIRED BULKHEAD IAW EA.
